# SDR TWAA9708013

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957U
- Make and model: Doug DC-9-82
- Aircraft serial: 49702
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Condition: Gouged
- Location: Bs 527-786
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND FLOOR TRACK MID-CARGO BIN GROUNDED AND GOUGED, STATION 527-786, BL 17L.  REMOVED AND INSTALLED NEW FLOOR TRACK PER SRM 53-05.  (M)
